On isolated, respectively consecutive large values of arithmetic functions
Acta Arithmetica, Tome 66 (1994) no. 3, pp. 269-295
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_66_3_269_295,
author = {A. S\'ark\"ozy},
title = {On isolated, respectively consecutive large values of arithmetic functions},
journal = {Acta Arithmetica},
pages = {269--295},
year = {1994},
volume = {66},
number = {3},
doi = {10.4064/aa-66-3-269-295},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-66-3-269-295/}
}
TY - JOUR AU - A. Sárközy TI - On isolated, respectively consecutive large values of arithmetic functions JO - Acta Arithmetica PY - 1994 SP - 269 EP - 295 VL - 66 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-66-3-269-295/ DO - 10.4064/aa-66-3-269-295 LA - en ID - 10_4064_aa_66_3_269_295 ER -
A. Sárközy. On isolated, respectively consecutive large values of arithmetic functions. Acta Arithmetica, Tome 66 (1994) no. 3, pp. 269-295. doi: 10.4064/aa-66-3-269-295
Cité par Sources :